# SDR SWAA2023012594013

- Difficulty date: January 22, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 53,099 hours, 31,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT RIGHT OVER WING EXIT DOOR MISSING LENS.   INSTALLED NEW LENS AS PER M/M SIP.
